Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Yuan Gao, William W. Elliott Assistant Research Professor of Mathematics and Statistical Science

Yuan Gao

I am a William W. Elliott Assistant Research Professor working on Analysis and PDE.

Contact Info:
Office Location:  06 Physics
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~yuangao

Office Hours:

Physics 06, TuTh 10am-11am and 2pm-3pm. Or by appointment.
Education:

Ph.D.Fudan University (China)2017
Research Interests: PDE, Calculus of Variation, Control Theory, Material Science

My research interest is the mathematical analysis of nonlinear evolution equations derived from physics problems, especially in materials science and surface science. I mainly work on 4th order degenerated parabolic equations, coupled equations with dynamic boundary condition and multiscale problems. The methods invovled are entropy method, calculus of variation, gradient flows, numerical simulation, operator theory, and control theory.

Keywords:

PDE in connection with control problems • PDE with multivalued right-hand sides

Recent Publications   (More Publications)   (search)

  1. Gao, Y, Global strong solution with BV derivatives to singular solid-on-solid model with exponential nonlinearity, Journal of Differential Equations, vol. 267 no. 7 (September, 2019), pp. 4429-4447 [doi]  [abs]
  2. Gao, Y; Liu, J-G; Lu, XY, Gradient flow approach to an exponential thin film equation: global existence and latent singularity, Esaim: Control, Optimisation and Calculus of Variations, vol. 25 (2019), pp. 49-49, E D P SCIENCES [doi]  [abs]
  3. Gao, Y; Ji, H; Liu, JG; Witelski, TP, A vicinal surface model for epitaxial growth with logarithmic free energy, Discrete and Continuous Dynamical Systems Series B, vol. 23 no. 10 (December, 2018), pp. 4433-4453 [doi]  [abs]
  4. Gao, Y; Liu, JG; Lu, XY; Xu, X, Maximal monotone operator theory and its applications to thin film equation in epitaxial growth on vicinal surface, Calculus of Variations and Partial Differential Equations, vol. 57 no. 2 (April, 2018) [doi]  [abs]
  5. Gao, Y; Liang, J; Xiao, TJ, A new method to obtain uniform decay rates for multidimensional wave equations with nonlinear acoustic boundary conditions, Siam Journal on Control and Optimization, vol. 56 no. 2 (January, 2018), pp. 1303-1320 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320